# SDR DALA2020090402956

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTICED DENT #2 OF SLAT PANEL #8 UPPER SURFACE (WEDGE AREA) OUT OF LIMITS. REPAIRED DENT PER SRM 51-70-01
